Hail, Anderson
- When
- July 23, 10:10 PM EST
- Where
- Anderson County, 0.54 mi E of Lawrenceburg
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.030, -84.890
One inch hail fell in Lawrenceburg.
A cluster of strong storms developed over the Kentucky Bluegrass during the late evening hours on the 23rd of July. These storms were somewhat isolated, and developed in a very unstable atmosphere ahead of a cold front that pushed through the Commonwealth during the early morning hours on the 24th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A cluster of strong storms developed over the Kentucky Bluegrass during the late evening hours on the 23rd of July. These storms were somewhat isolated, and developed in a very unstable atmosphere ahead of a cold front that pushed through the Commonwealth during the early morning hours on the 24th. A lack of upper-level support and pre-frontal convergence prevented more widespread storms, however steep low level lapse rates and dry air at mid-levels enabled the development of several wet microbursts that brought isolated damaging winds and marginally severe hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jul 23, 8:15 PM EST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 915 PM EDT TUE JUL 23 2013 .FORECAST UPDATE... Issued at 912 PM EDT Tue Jul 23 2013 Another quick update to cancel the remaining counties within the Watch and to align grids to current conditions. The atmosphere was conditionally unstable for severe weather this afternoon. There was plenty of instability to work with, but other limiting factors came into play. There was shear present early on with a shortwave pushed through the Ohio Valley, but that shifted east and the diurnal convection that developed across our area did not get a chance to realize that deeper shear. Plus, the cool front that is dropping south was removed from our convection, so there was no low-level forcing other than outflow boundaries from any convection that did form. To make a long story short, all the severe weather parameters did not fall into place this time around. For the rest of tonight, the cool front is still approaching from the north and has the potential to spark a few isolated to widely scattered showers and thunderstorms the rest of the evening and into the overnight hours. Areas that have not experienced precip this afternoon and early evening, could see development. Southern KY, which experienced little to no convection this afternoon, could have the best chance, as a convective complex continues to propagate southward on outflow across western KY. Will be keeping an eye on this activity. Will continue with isolated to widely scattered chances in the forecast overnight, but as the front pushes south-southeast, expect chances to diminish from north to south. Any storms that develop the rest of the evening and overnight will be capable of producing gusty winds generally up to 45 mph, small hail, localized heavy rainfall, and frequent cloud-to-ground lightning. Previous update issued at 655 PM EDT Tue Jul 23 2013 Quick update to align grids to current conditions and to cancel portions of the Watch. Cancelled the Watch for most of the southern IN counties as well as Trimble and Oldham counties in KY. Max instability and outflow forcing are south of these areas. The healthiest storm is currently moving south-southeast into Hancock county, but the storm in Bourbon is worth watching. Still, without good upper-level support, these storms are propagating on outflow and eating up what ever instability remains in the warm, juicy atmosphere. All updated products will be out shortly. && .SHORT TERM (Tonight through Wednesday Night)... Issued at 300 PM EDT Tue Jul 23 2013 ...Severe thunderstorms possible this afternoon into the evening hours... The synoptic pattern this afternoon features a a broad western CONUS ridge, with northwest flow aloft throughout much of the central and east-central United States. Several quick-moving and relatively weak shortwaves will dive through this flow through the short term period, bringing a chance for thunderstorms tonight, before drier air works in tomorrow. Thunderstorms have begun to erupt along a cold front in Indiana which will continue to progress southeast through the region late this afternoon into tonight. Despite morning stratus, sun has quickly broke out this afternoon and allowed the airmass to quickly destabilize. MLCAPEs have risen to 1500-2500 J/kg, providing plenty of fuel for storms along the front. What is of some concern is the forecast soundings and the amount of dry air around 700mb, and the steep lapse rates at the surface. This will favor the potential for strong cold pool development, if storms can congeal. In fact, SPC mesoanalysis shows about 1500 J/kg of DCAPE already apparent along the front. What may be a hindrance to this upscale growth is the fact the front is not strongly convergent (WSW ahead to WNW behind). Additionally, southern Indiana appears to currently be in a region of large-scale subsidence behind a shortwave trough passing through Ohio. This may keep things from getting too organized initially, but as the evening wears on, another shortwave will approach from the northwest and may help a bit with large scale forcing for ascent. 0-3km shear vectors of 15-20 knots oriented largely orthogonal to the boundary would favor storms remaining tied to their surging cold pools, so bowing segments will be possible. Despite marginal deep-layer shear (30 knots or so), marginally severe hail will be possible given the large instability in place and drier air in the mid-levels. While not expecting a widespread severe weather outbreak, the ingredients are there for a broken line of storms with damaging winds being the primary threat, and hail/heavy rain as secondary threats. Storms will likely begin to weaken after sunset, but should continue at least into the late evening hours. Another shortwave trough riding through the northwest flow may be enough to keep some precipitation in the south overnight into Wednesday morning. Drier air will be quickly working in from the north however, so think precipitation coverage will be rather low and will continue with low-end pops. Otherwise, Wednesday is shaping out to be a pleasant summer day. Things will be noticeably less humid, with highs in the lower 80s. The dry weather will continue into Wednesday night, with much cooler lows in the upper 50s and lower 60s expected. .LONG TERM (Thursday through Tuesday)... Issued at 315 PM Tuesday July 23 2013 Thursday - Friday Night... Following the front that passed through the area midweek, the Ohio Valley will be in northwest flow aloft. Surface high pressure will also be in control. Weather during this time will be dry, with cooler temperatures and lower dewpoints. Normal temperatures for this time of year include highs in the upper 80s and lows in the upper 60s to around 70. Our high temperatures on Thursday will be in the lower 80s with lows in the upper 50s to around 60 Thursday night. Kept high temperatures on the lower end of guidance on Thursday due to a steady northeasterly surface wind. Do expect to see a jump in high temperatures on Friday into the lower to middle 80s. Saturday and Sunday... As we move into the weekend a strong upper level trough centered over the Great Lakes region will influence the weather in the Ohio Valley. Limited deep moisture will overspread the region associated with this system and will provide at least small chances for a shower or storm Saturday through Sunday. The best focus for precipitation during this time will be across southern Indiana and northern Kentucky associated with upper level vorticity max and surface level cold front dropping southeast. Additionally, models have been somewhat consistent in depicting a convective complex moving out of the southern Plains. But we continue to like the southern solution and at this point chances are very low that precipitation will affect southern Kentucky. Overall, deep moisture looks to be lacking so will not go above low chances for precipitation at this time. Highs on Saturday and Sunday will continue to be in the upper 70s to lower 80s with low temperatures in the low 60s Saturday and Sunday night. Sunday Night - Tuesday... Shallow northwest flow aloft will again take over for the beginning of the new work week, with surface high pressure building back in. This will lead to dry conditions once again. Temperatures will remain below normal, however with highs still in the low 80s and lows in the low to mid 60s. Confidence is overall lower during this period. && .AVIATION (00Z TAF Update)... Issued at 655 PM EDT Tue Jul 23 2013 Main challenge in this TAF issuance is convective potential, or more accurately the actual impact, especially in SDF and LEX. Storms have struggled to organize over southern Indiana, but just enough isolated cells have developed from near OWB over to just northeast of LEX that we will initialize with VCTS and CB. Expect the focus for any storms to quickly drop south of SDF and LEX mid to late evening, but not enough confidence in how well this activity will hold together and/or build west heading south into BWG. Will leave that TAF dry with VFR cumulus. Wind shift to the north with fropa around midnight, but speeds remain modest through the overnight. Condensation pressure deficits at 925mb suggest low clouds toward morning, and the GFS LAMP guidance also hints at this for LEX. Will keep it scattered at SDF, but include a fuel-alternate MVFR ceiling in LEX. Enough wind and dry low-level air will keep fog from being a concern. Expect VFR and light NNE winds from mid-morning onward with dry high pressure building from the north. Could see some diurnal cu, but not enough to warrant a ceiling. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJP Short Term.......KD Long Term........BJS/ZTL Aviation.........RAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 844 PM EDT TUE JUL 23 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-250045- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 844 PM EDT TUE JUL 23 2013 /744 PM CDT TUE JUL 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND INTO THE OVERNIGHT HOURS AS A COOL FRONT PUSHES SOUTHEAST THROUGH THE AREA. ANY STORM THAT DEVELOPS COULD PRODUCE GUSTY WINDS UP TO 45 MPH...SMALL HAIL...LOCALIZED HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTER A FEW DAYS RESPITE FROM STORMS...AN UPPER LEVEL DISTURBANCE IS FORECAST BUILD IN OVER THE GREAT LAKES REGION...BRINGING BACK A SMALL CHANCE FOR STORMS SATURDAY AFTERNOON THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR HAIL ENCOUNTERED THIS AFTERNOON OR EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJP/BJS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM CDT TUE JUL 23 2013
INZ089-232245-
PERRY IN-
445 PM CDT TUE JUL 23 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF TELL CITY...AND MOVING SOUTHEAST
AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TELL CITY...
TROY...
RANGER...
TERRY...
GATCHEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3801 8678 3810 8677 3811 8681 3815 8681
3820 8678 3805 8647 3804 8652 3794 8651
3792 8654 3791 8660 3786 8660 3784 8663
3785 8666 3791 8665 3792 8668 3789 8673
3800 8681
TIME...MOT...LOC 2145Z 304DEG 10KT 3807 8676
RASSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
532 PM CDT TUE JUL 23 2013
INZ089-KYZ023-024-026-232315-
BRECKINRIDGE KY-HANCOCK KY-OHIO KY-PERRY IN-
532 PM CDT TUE JUL 23 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL
RAIN...PEA SIZE HAIL...AND 50 MPH WINDS...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRANDVIEW...AND MOVING SOUTH AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
WAITMAN AND PETRI...
CHAMBERS...
FLORAL AND GOERING...
PELLVILLE AND WEBERSTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3793 8698 3794 8691 3799 8686 3801 8679
3803 8677 3777 8652 3767 8683 3771 8687
3775 8683 3780 8683 3784 8686 3783 8690
3784 8692 3788 8690 3790 8692 3790 8699
TIME...MOT...LOC 2232Z 340DEG 24KT 3796 8690
SCHOETTMERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM CDT TUE JUL 23 2013
KYZ023-024-026-027-232345-
BRECKINRIDGE KY-GRAYSON KY-HANCOCK KY-OHIO KY-
616 PM CDT TUE JUL 23 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF WHITESVILLE...AND MOVING SOUTH
AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL ALSO IMPACT...
SHREVE AND NARROWS...
HITES FALLS AND OLATON...
YEAMAN...
JUGVILLE AND TOUSEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3764 8695 3763 8692 3765 8689 3767 8683
3771 8687 3780 8655 3751 8630 3740 8680
3762 8697
TIME...MOT...LOC 2316Z 342DEG 21KT 3763 8667
RASSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT TUE JUL 23 2013
KYZ042-049-232350-
BOURBON KY-CLARK KY-
721 PM EDT TUE JUL 23 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WINCHESTER...AND MOVING
SOUTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SEWELL SHOP AND HEDGES...
THOMSON AND PILOT VIEW...
KIDDVILLE AND GOFFS CORNER...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
101 AND 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3791 8399 3791 8398 3789 8399 3787 8401
3809 8422 3815 8416 3815 8403 3814 8403
3811 8407 3794 8396
TIME...MOT...LOC 2321Z 305DEG 11KT 3807 8409
RASSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1020 PM EDT TUE JUL 23 2013 KYZ034>037-039>043-047>049-056-057-240400- SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY- JESSAMINE KY-CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LANCASTER... RICHMOND 1020 PM EDT TUE JUL 23 2013 ...CLUSTER OF STRONG THUNDERSTORMS TO AFFECT THE BLUEGRASS REGION... THROUGH MIDNIGHT...SCATTERED THUNDERSTORMS EXTENDING FROM JUST EAST OF SHELBYVILLE TO THE I-75 CORRIDOR...WILL CONTINUE TO MOVE EAST ACROSS THE BLUEGRASS REGION...INCLUDING LEXINGTON. THE STRONGEST STORMS WILL PRODUCE WIND GUSTS OVER 40 MPH...EXCESSIVE CLOUD TO GROUND LIGHTNING... AND TORRENTIAL DOWNPOURS. BRIEF LOCALIZED PONDING WILL BE POSSIBLE... ESPECIALLY ON POORLY DRAINED ROADWAYS. RAS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1026 PM EDT TUE JUL 23 2013
KYZ045-046-054-240310-
MARION KY-NELSON KY-WASHINGTON KY-
1026 PM EDT TUE JUL 23 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF BARDSTOWN...AND MOVING EAST AT
20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SPRINGFIELD...
LEBANON...
NERINX AND MANTON...
GANDERTOWN...
BURKES SPRING AND FREDERICKTOWN...
BEARWALLOW AND SAINT MARY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3762 8559 3763 8559 3762 8557 3765 8558
3780 8555 3777 8502 3747 8506
TIME...MOT...LOC 0226Z 280DEG 17KT 3769 8546
RASThe Louisville radar (KLVX), 93 km away, was scanning. The volume nearest the first event began at 03:08 UTC.
4 thunderstorm wind, 1 hail. Local standard time, as filed.
One inch hail fell in Lawrenceburg.
The Kentucky Mesonet, located 3 miles north of Harrodsburg, measured a 64 mph wind gust at 1150 EDT.
Thunderstorms generated a broad gust front that knocked a few trees down in Harrodsburg.
A Kentucky Mesonet site, located 3 miles north of Harrodsburg, measured a 69 mph wind gust at 1155 pm EDT, a full 5 minutes after it earlier measured a 64 mph wind gust.
Law enforcement reported damage to a gas station's canopy near the intersection of State Highways 34 and 27.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2013Every state in 2013This day in weather historyWarnings in Kentucky, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 455104, 455110, 455106, 455112, 455108.